# SDR USAA2014032600006

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 41,731 hours, 19,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3190
- Condition: Inoperative
- Location: Cabin
- Part time: 41,724 hours, 19,183 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MOUNTED ON SEATS ROW 3, 7, 15, 20, 24 & 26 ARE NOT ILLUMINATING WHEN TESTED.  REPLACED EPSU 11WL, OPERATIONS CHECKED NORMAL IAW AMM 33-51-38-000-001-A.
